MathSciNet Relay Station
MathSciNet bibliographic data
MR2524930 60J75 (35K08 60J35)
Chen, Zhen-Qing; Kim, Panki; Kumagai, Takashi On heat kernel estimates and parabolic Harnack inequality for jump processes on metric measure spaces. Acta Math. Sin. (Engl. Ser.) 25 (2009), no. 7, 1067–1086.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement